# SDR AALA202109155759

- Difficulty date: September 11, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 62,840 hours, 30,738 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Fastener
- Condition: Missing
- Location: Lav Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIVETS WERE FOUND MISSING AROUND THE AFT LAVATORY SERVICE PANEL. FURTHER EVALUATION BY MAINTENANCE DISCOVERED EXTENSIVE CORROSION INSIDE THE SERVICE PANEL  CUT OUT REINFORCEMENT BEAR STRAP STRUCTURE  AS WELL AS ON STRINGER AT S38 AND ON FRAME AT FR 65. **   SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
